MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC

RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC
Model Number RAO600C
Medical Device Problem Code Optical Decentration (1360)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that post-operatively, the lens decentered inferiorly.The risk analysis identifies the following as possible causes of "decentration or dislocation"; lens instability due to microphthalmia, use of incompatible surgical accessories, causing damage to lens, exposure to excessive heat (>140°c) and long term instability of eye anatomy.Rayner is following up with the healthcare facility to obtain additional information to facilitate further investigation of the event.Our review of production records for the rayone aspheric rao600c batch 0391134156 showed that all manufacturing and quality checks were conducted with successful results.All devices released for distribution from this batch were within tolerance, met specification criteria and were without defects.
 
Event or Problem Description
On (b)(6) 2019, rayner intraocular lenses limited received notification from a us healthcare facility of an event that occurred following implantation of a rayone aspheric rao600c.The event description provided states that post-operatively the "lens decentered inferiorly".
 
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that post-operatively, the lens decentered inferiorly.The patient medical history received states that the patient has glaucoma.The risk analysis identifies the following as possible causes of "decentration or dislocation"; lens instability due to microphthalmia, use of incompatible surgical accessories, causing damage to lens, exposure to excessive heat (>140°c) and long term instability of eye anatomy.In follow-up with rayner the healthcare facility stated that lens decentration had no impact to the patient visual acuity.On an unknown date post-operatively, the rayone aspheric rao600c was explanted and exchanged for "ma50bm16.5 sulcus".Our review of production records for the rayone aspheric rao600c batch 039134156 showed that all manufacturing and quality checks were conducted with successful results.All devices released for distribution from this batch were within tolerance, met specification criteria and were without defects.A review of existing vigilance data from the month of manufacture of the rayone aspheric rao600c (march 2019) was carried out to determine if any trends existed.This review concluded that no other incidents, of any type, have been received against the rayone aspheric rao600c batch there is no evidence of a device-related cause of post-operative decentration.
 
Event or Problem Description

Brand Name
RAYONE ASPHERIC
Common Device Name
RAYONE ASPHERIC
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, BN14 8AQ
UK  BN14 8AQ
MDR Report Key8953783
Report Number3012304651-2019-00015
Device Sequence Number2510418
Product Code HQL
UDI-Device Identifier05029867692161
UDI-Public(01)05029867692161
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P060011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2021
Device Model NumberRAO600C
Device Catalogue NumberRAO600C
Device Lot Number039134156
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2019
Supplement Date Received by Manufacturer08/30/2019
Initial Report FDA Received Date09/02/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR